# SDR FDEA2020081271715

- Difficulty date: July 23, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA387133
- Condition: Cracked
- Location: Bs 1786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, CRACK AND CORROSION ON FLOOR SUPPORT ANGLE AT FWD BLKHD STA   1786 RBL 24.   REMOVED AND REPALCED FLOOR SUPPORT ANGLE AT STA 1786 RBL 24 REF SRM 51-35-01   VOL 2,  DWG AFA 3871
